Hi! I got the xifaxin but I never started it yet, but I will. I have to take one pill a day three times a day for 10 days. I have to get a probiotic to take at the same time and i have to continue to take the probiotic for at least a month afterwords, and the probiotic should have 20-50 billion microbes... that is because xifaxin will kill off all the bacteria so the probiotics will give me good bacteria so I don't get C diff. My only symptom was chronic chest discomfort and that was it, like a lot of times, it feels like an elefant is sitting on my chest... but I do think it's musculoskelatal in nature, like I am always pulling the muscles in my chest or getting costochondroitis, cause sometimes it hurts to push on my sternum and my lower ribs... i think it's just harmless inflammation. Anyway, i got the upper endoscopy to see if i had GERD and comes back no, I don't have GERD, my esophagus is fine, I don't have H pylori, My stomach had some inflammation but everyon'es stomach does so that's normal, but my entire duodenum had a granular appearance (that means endoscopically, it looks different, something caused the entire surface to change in appearance). So biopsy taken, and comes back duodenal intraepithelial lymphocytosis, which is a rare finding. That can be indicative of celiac disease, so I had genetic testing and I do not carry the genes so I don't have celiac disease. I don't use NSAIDS and i don't have H pylori... so I never got an answer, and others like me with that finding don't get an answer either. So i did research and learned that bacterial stasis can cause SIBO and you would get a lactulose breath test to diagnose it, that would cause the lymphocytosis. So i took the breath test and it was positive because i had double peak hydrogen counts. I can tell you after the upper endoscopy, i was just told to take nexium indefinitely, which i did, and that resulted in making me have severe liquid water diarrhea, i would get flares of it, going around 10 times a day and it was like pee, no lie. I read nexium and PPIs cause diarrhea in people with SIBO cause they further cut down gastric acid which is needed for digestion, so someone with SIBO taking nexium or another PPI, will have horrible increased symtoms. So, that;s basically it. I dont really get burping. I think i do pass a lot of gas depending on what i eat. I stay away from garlic, onions, artichokes, anything ending with an -ose or -ol and no HFCS. I try to eat all fresh whole foods, and lactose i am fine with (as in dairy products). So i think by eating clean that;s why i feel really good, but the SIBO is still there. The fasciculations, ive had them for 9 months or so, cant figure that out, other than i think i have overactive nerve responses constantly firing off making me twitch. I do have to say i have majorly increased my sodium intake and that seems to help. The major symptoms of SIBO would be excessive gas and major liquid diarrhea. Some people just have bad constipation with it.